# SDR COMA0260400

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,383 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs672-700
- Part time: 20,383 hours, 19,790 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSE SKIN DAMAGED UNDER APU HEAT SHIELD @ F.S. 672 TO F.S. 700 BETWEEN STRINGERS 13R AND 15R.REMOVED DAMAGE, PERFORMED EDDY CURRENT INSP, INSTALLED FABRICATED DOUBLER AND SHIMS FABRICATED FROM 2024-T3.063 AND REINSTALLED HEAT SHIELD I/A/W WVAC E.O. 601R-53-3329B DATED 07/05/02.
